# SDR G1IA2021010723801

- Difficulty date: January 3, 2021
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N238VM
- Make and model: Pilats PC1245
- Aircraft serial: 238
- Aircraft time: 6,260 hours, 6,636 cycles
- Engine: Pwc PT6A67B
- Engine time: 4,541 hours, 6,135 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING IN KPHX PILOT NOTED AIRCRAFT PULL TO THE RIGHT AND RIGHT WING STARTED TO DROP.  PILOT FLEW BACK TO CENTER LINE AND SLAPPED THE GEAR HANDLE DOWN. PILOT NOTED HE NEVER HEARD A GEAR WARNING TONE.  PILOT LANDED AIRCRAFT SAFELY.  POST-FLIGHT INSPECTION NOTED BELLY DAMAGE INDICATION GEAR UP LANDING.  PERFORMED FUNCTION TEST ON LANDING GEAR EXTENSION AND RETRACTION SYSTEM, NO DISCREPANCIES NOTED.  POSITION INDICATOR LIGHTS AND WARNING TONES FUNCTION NORMALLY.  INSPECTED GEAR HANDLE, GEAR SELECTOR VALVE LINKAGE, LANDING GEAR SELECTOR VALVE, HYDRAULIC SERVICE TRAY, HYDRAULIC SERVICE SELECTOR VALVE, HYDRAULIC LOW-PRESSURE SWITCH, HYDRAULIC DELTA P INDICATOR, HYDRAULIC LINES, HYDRAULIC ACCUMULATOR PRESSURE, AND HYDRAULIC RESERVOIR WITH NO DISCREPANCIES NOTED.
